\(\mu\)-Compactness in Generalized Topological Spaces

Main Article Content

Jyothis Thomas
Sunil Jacob John

Abstract

We define and study the notion of \(\mu\)-compact space on Generalized Topological Spaces. A space \((X, \mu)\) is \(\mu\)-compact if every \(\mu\)-open cover of \(X\) has a finite \(\mu\)-open sub cover. We characterize the \(\mu\)-compact space and study their basic properties. The relationship between the \(\mu\)-compact spaces and other well-known spaces are investigated.

Article Details

How to Cite
Thomas, J. ., & John, S. J. . (2022). \(\mu\)-Compactness in Generalized Topological Spaces. Journal of Advanced Studies in Topology, 3(3), 18–22. Retrieved from https://m-sciences.com/index.php/jast/article/view/64
Section
Research Articles